# SDR SWI202408260740

- Difficulty date: June 9, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND FWD UPPER PULL IN LEVER RAMP HAS WEAR GROOVE WORN INTO RAMP.     (C-CHECK RO 8/24/2024)    NO ALLOWABLE DAMAGES ALLOWED ON PAX DOOR FWD UPPER PULL IN LEVER PER REF CRJ 900 SRM 53-00-00-101-001-A01, REMOVED AND REPLACE PART (P/N: SH670-31913-3) PER REF CRJ 900 SRM 51-42-21-001-001-A01, & BOMBARDIER DWG# SH 670-31810 REV-AE. COMPLIED WITH TASK CARD 51-900-1002-SKY.
